# SDR SWAA2022022299136

- Difficulty date: August 13, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 28,870 hours, 14,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOWER FAIRING ON BOTTOM OF PANEL 551FB CRACKED / REMOVED AND REPLACED FAIRING PER SRM 51-40-02
